Analysis and numerical simulations of fractional order Vallis system


Zafar Z. U. A., Ali N., Zaman G., Thounthong P., Tunç C.

ALEXANDRIA ENGINEERING JOURNAL, vol.59, no.4, pp.2591-2605, 2020 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 59 Issue: 4
  • Publication Date: 2020
  • Doi Number: 10.1016/j.aej.2020.04.023
  • Journal Name: ALEXANDRIA ENGINEERING JOURNAL
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Compendex, INSPEC, Directory of Open Access Journals
  • Page Numbers: pp.2591-2605
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

This paper represents a non-integer-order Vallis systems in which we applied the Gru & uml; nwald-Letnikov tactics with Binomial coefficients in order to realize the numerical simulations to a set of equations. Recently researchers reported in the literature that it is the generalization of integer order dynamical model. Several cases involving non-integer and integer analysis with differ-ent values of non-integer order have been applied to Vallis systems to see the behavior of simula-tions. To visualize the effect of non-integer order approach, the time histories and phase portraits have been plotted. The consequences expose that the non-integer-order Vallis model can reveal a genuine equitable comportment to Vallis systems and might bid greater perceptions towards the understanding of such complex dynamic systems (C) 2020 The Authors. Published by Elsevier B.V. on behalf of Faculty of Engineering, Alexandria University. This is an open access article under the CC BY-NC-ND license (http://creativecommons.org/ licenses/by-nc-nd/4.0/).